# SDR SWIA201439290

- Difficulty date: September 21, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 29,568 hours, 17,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Nr 2 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BIRD STRIKE ON LT WING, NR 2 SLAT TO BE DAMAGED BETWEEN SS 293.75 AND SS 306.75.  REPAIRED IAW REO.
